MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent foreshortening occurred.The target lesion was located in iliac vein.After the guidewire was inserted and pre-dilation was performed, a 16x90/9fr uni plus 75cm wallstent endoprosthesis was advanced for treatment.However, during deployment, the proximal of the stent was shrinked at 1-1.5cm.The lesion was overlapped with another 16x90 stent and pre-dilated again with balloon catheter.The vessel monorlogy was good but the proximal part of second stent was also shrinked at about 2cm, which affected the positioning.The procedure was completed with another of the same device.There were no patient complications reported and the patient was stable.
 
Event or Problem Description
It was reported that stent foreshortening occurred.The target lesion was located in iliac vein.After the guidewire was inserted and pre-dilation was performed, a 16x90/9fr uni plus 75cm wallstent endoprosthesis was advanced for treatment.However, during deployment, the proximal of the stent was shrinked at 1-1.5cm.The lesion was overlapped with another 16x90 stent and pre-dilated again with balloon catheter.The vessel monorlogy was good but the proximal part of second stent was also shrinked at about 2cm, which affected the positioning.The procedure was completed with another of the same device.There were no patient complications reported and the patient was stable.It was further reported that the target lesion was severely stenosed and was 30-40mm in length.The first stent which shrank at 1-1.5cm was a 14x90/9fr wallstent endoprosthesis.Additionally, a balloon was used to push the second stent ahead at the opening to correct the shrinkage which had affected the positioning.
 
Additional Manufacturer Narrative
E1: initial reporter city: corrected from (b)(6).
 
Event or Problem Description

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15540157
Report Number2124215-2022-36866
Device Sequence Number6073841
Product Code MAF
UDI-Device Identifier08714729204053
UDI-Public08714729204053
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2023
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0028328278
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/15/2022
Supplement Date Received by Manufacturer10/08/2022
11/16/2022
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date10/20/2022
12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight46 KG